# SDR SWAA2014111934308

- Difficulty date: November 13, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 57,075 hours, 33,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ACFT BAY AFT BULKHEAD STIFFENER CRACKED AT BS 663.  R & R STIFFENER IAW SRM & DWG.
